<br/> On compensators of the hysteresis nonlinearities of A. Yu. Ishlinskĭı. Rachinskiĭ, D.&nbsp;I. Dokl. Akad. Nauk, 363(2):166--169, 1998.
bibtex   
@article{ MR1706241,
  author = {Rachinskiĭ, D. I.},
  title = {<br/> On compensators of the hysteresis nonlinearities of {A}. {Y}u.
              {I}shlinskĭı},
  journal = {Dokl. Akad. Nauk},
  fjournal = {Rossĭı skaya Akademiya Nauk. Doklady Akademii Nauk},
  volume = {363},
  year = {1998},
  number = {2},
  pages = {166--169},
  issn = {0869-5652},
  mrclass = {47J40 (93C10)},
  mrnumber = {1706241 (2000e:47110)},
  mrreviewer = {Pavel Krej{č}{í}}
}
Downloads: 0